Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Sex during periods, have scanty flow lasting for a day, movements in stomach since, negative pregnancy test, taken medicines for ulcer. Cause?

Hi, may 4th day of periods v had sex with protection this happened 4 months back. Since then my girl is getting period on time but only first day normal n second day less n then nothing.. Same is continuin for 4 months n i.m worried.. Took two home kit but both came negative. Now its 17 weeks after that n she feels some movement in stomach .. She has ulcer n took some antibiotics for that.. Now my question is y is she gettin less bleedin n wat is that feelin in her stomach.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Since your friend is getting her periods well on time, pregnancy is ruled out. The decrease in amount of bleeding could be due to anemia, hormonal imbalance or stress and anxiety. A few blood tests will help in detecting the cause.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor